# SDR ASAA2022020537351

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 186 hours, 70 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 1 FAIL ON PREFLIGHT. GROUNDED - YES. REMOVED AND REPLACED AIRCRAFT EXTERNAL POWER PER B737-9 AMM 24-41-00 AS A RESET PROCEDURE. SYSTEM OPS CHECK NORMAL.
